# SDR A6WA201441544

- Difficulty date: May 10, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFT OF 9G TIE DOWN AT FS 559+112 HAS CORROSION AROUND FASTENERS HOLES.  REMOVED UNSERVICEABLE SEAT TRACK & INSTALLED A NEW SERVICEABLE TRACK IAW SRM 53-01-11.
